# SDR USAA2014012100020

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 39,557 hours, 23,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 5975
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 39,520 hours, 22,286 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A CIDS CAUTION ILLUMINATED.  THE RT OVERWING SLIDE RESERVOIR LOW.  REPLACED RT OFF WING SLIDE INFLATION RESERVOIR  IAW AMM 25-62-46-400-001A.  CIDS PANEL CHECKED OK.
